# SDR Z4TA20080001

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N91KM
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697120
- Aircraft time: 1,485 hours
- Engine: Pwa PT6A42
- Engine time: 1,485 hours, 1,226 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 101469002
- Condition: Contaminated
- Location: Bleed Air Sys
- Part time: 1 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B, A

## Discrepancy

MAINTENANCE REPLACED RT BLEED AIR TUBE ASSY (P/N 101469-002) DUE TO TIME CHANGE.  THE ASSY WAS INSPECTED FOR CONDITION AND RECEIVING DOCUMENTS FOR TRACEABILITY OF THE PART.  NO DEFECTS WERE NOTED DURING RECEIVING INSPECTION.  GROUND RUNUP OK AFTER REPLACEMENT.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT PREPOSITIONED TO KINT FOR PASSENGER PICK-UP.  UPON DEPARTURE AND CLIMBOUT, PILOT NOTICED ODOR AND SMOKE IN COCKPIT.  AFTER LANDING, MAINTENANCE INSPECTED BLEED AIR SYSTEM.  THE TUBE ASSY PREVIOUSLY REPLACED (P/N 101469-002), WAS REMOVED FOR INSPECTION.  THE TUBE ASSY WAS CLEAR EXCEPT FOR SOME TYPE OF CONTAMINATION WHICH WAS FOUND IN THE FOLDS OF THE FLEXIBLE PORTION OF THE TUBE ASSY.  THE UNIT WAS SUBSEQUENTLY CLEANED, DRIED, AND REINSTALLED.  GROUND RUN-UP PROVED SATISFACTORY.  MAINTENANCE CHECK FLIGHT WAS ACCOMPLISHED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
